# SDR A6WA201140014

- Difficulty date: December 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Part number: 6013701233
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON T/E UPPER BONDING PLATES (2 EA) CORRODED.  R & R LT PYLON T/E UPPER BONDING PLATES PN 601-37012-33 IAW SRM.
